Jump to content

Search the Community

Showing results for tags 'military'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello, I am new to the world of antidepressants but it has been a bad time. I was started on Zoloft in July and had a very bad reaction to the medicine. I was told to take 25mg daily for a week, then 50mg daily onward. Around the time I hit 50mg I started to lose my mind. I was basically set back several years mental health wise and have yet to recover. I had luckily had the foresight to have my dad take my gun before I started the medicine, because I would have killed myself if I hadn't. After explaining this to my psychiatrist, they relented and had me "taper off" the medicine by dropping to 25mg for 4 days then off it entirely. It's been about 2.5 weeks since then, and I have not been doing much better. I still have awful, dark thoughts and intrusive ones that are upsetting as well. My anxiety, which was annoying before, is now completely out of control. My personality has completely shifted. I am not the same person I was and it sucks. I can't enjoy movies, shows, video games, or anything. Every waking second is a new hell of emotional instability. Prior to the medicine, I had issues dealing with anxiety, depression, and PTSD. They would come and go and I was relatively alright. Since then, I can not relax even slightly. I have tried everything that normally works, and I am just lost. I even tried getting a medical marijuana card and the marijuana didn't help even slightly. My current life situation isn't helping, but I am unable to change it in the short and long term. Highlights include: -Being treated like dogshit in the military (out now) because my wife was an immigrant and I wasn't reenlisting, and had physical issues -Have to continually get surgery, can barely walk. Can't sit down almost at all, have to stand or lay down. Spend most of my day on my feet. -Wife borderline abusive (started my MH issues), not currently living together for a variety of reasons -Fired from job because my entire department wanted COVID-19 safety things and I was considered "the ringleader." -Denied unemployment (was owed $20,000) -Unable to live on my own due to income being too low (disability check helps but not enough). -FBI had to come and take some of my HDDs that I discovered had govt files on them that I didn't know about -Constant guilt/shame complex All that being said, I was managing things okay for the most part until Zoloft. My psychiatrist basically told me I was being dramatic because I was on it for such a short amount of time and for such a low dose, but it has completely and fundamentally destroyed me as a person. I am still experiencing things like clenching my jaw, nausea, extreme anxiety/depressive states, obsessive thoughts that loop, feelings of guilt / shame, etc. Many of these things did not exist prior to taking the Zoloft. It is supposedly "out of my system" by now, but I can still taste the metallic taste in my mouth and my jaw is in constant pain from clenching. TL;Dr I tried Zoloft for a few weeks and it has destroyed me. Looking for advice, support, and anything anyone is willing to offer. I have not been able to find where to update my signature but I will as soon as I do. Thank you!
  2. Hello: I am here after a person on another forum (BenzoBuddies) alerted me to the existence of this one when I queried if anyone there had experience with tapering/eliminating Aripiprazole (Abilify). I am currently working on titrating down from the Clonazepam I have been taking. I have hopes of eliminating all the medications listed in my signature, in time. Once I have eliminated the Clonazepam, I would next like to work on the aripiprazole, then the Mirtazapine. I have only very occasionally used the alprazolam. So, I do not see that as a real hurdle. There is an erroneous date listed in my signature. It should be 2012. If someone could guide me in editing it, I would sure appreciate it. It was kind of a mystery just to create it. I hope to find some useful information and encouragement here. I did a big drop of the Clonazepam (50%) on September 19, as instructed by my doctor. Withdrawal symptoms were uncomfortable, but not terrible. Days 1-3 met me with needing a bit more time falling asleep. Days 15-21 met me with some irritability, headache (most days), one night of insomnia, a few days of mild depression and some free-floating anxiety. Day 22 and onward, the aforementioned symptoms were gone and I was feeling better than what was my normal self. I am glad for this. After reading a lot of information (Professor Ashton's manual & on the BenzoBuddies forum), I decided to continue with reducing the Clonazepam at a rate of 25% every 14 days. Yes, I know it is more than recommended (5-10%), but I believe I am capable of proceeding at this rate and take comfort in the fact that I can always adjust my dosing, if needed. My dose tonight will be ~.4700. When I began taking the medications (in 2001), I was diagnosed with PTSD and Major Depressive Disorder (without psychotic symptoms). I did spend some time in a psychiatric hospital (~3.5 weeks), during which time several different medications were tried/thrown at me. I don't remember all of them (prozac & paxil, are two that were tried...). I did not take any but the Clonazepam longer than a few days/weeks. Oh, except lamictal. I took that for about 6 months (in 2001). Almost forgot about that one. A couple other antidepressants were tried just before I began taking the Mirtazapine in 2010: Effexor, Celexa and Trazadone. They all made me feel loopy, so I rejected them. Sleep is what I needed and the Mirtazapine helped to deliver that. The Abilify was a depression add-on which did seem to give me an overall improved affect/mood. Since 2001, I have remained steadfastly committed to and deeply engaged in an in-depth therapeutic relationship (with a couple practitioners). As a result, I have achieved a complete psychological, emotional and spiritual make-over. Over the course of the past couple years, I have questioned if I really have a need to continue taking the medications, for I simply am not the same person I was 17 years, 10 years, 5 years or even 1 year ago. It is my deep hope and desire that I will eliminate the medications. It will be very nice to see who I am today, without the medications. That's my history, in a nutshell. Cleerity
  3. Hi... i dont know how to create a thread so em posting here. I took weed for a specific amount of time, non stop, for a week day and night... i got a mania. I was referred to a hospital where they gave me sleep injections. I went to sleep. The next day i was fine . After about 5 days, they started my medication which was forced. I took risperidone 4 mg at day and night for almost 2 months and then 3 mg for about 2 weeks and 2 mg for 2 weeks then went cold turkey. I dont have any emotions. I cant listen to music. All my emotions are lost. I cannot smile nor i feel any joy. Basically i feel soul less. Can anyone help me when i will be ok?? When i will get my old self back bcz i was smart, i was happy and i was very sharp. All those things are gone now. How can i get them back?? Any help in this regard, i will be grateful. Will i ever recover from this???
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy